# SDR FDEA201708302415

- Difficulty date: August 30, 2017
- Submitted: November 18, 2017
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 32,762 hours, 17,399 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: A27142013000
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AT CRUISE FL350, RECEIVED A YELLOW SYS HYD ECAM YELLOW SYS LOW QTY, LOW PRESSURE. YELLOW SYS QTY JUST ABOVE THE RED DOT. ACCOMPLISHED ECAM AND QRH PROCEDURES.   INSTALLED FLEX LINE IAW AMM 20-23-11, & INSTALLED LACING TAPE OTBD SIDE OF LINE IAW AMM 20-23-14.  REPLENISHED YELLOW SYSTEM FLUID AND PERFORMED LEAK CHECK WITH NO FAULTS IAW 12-12-29-00.  OPS CHECKED THE FLEX LINE & COMPONENTS WITH AN ENGINE RUN IAW JRH.   ACFT OK FOR SERVICE.
